# SDR UALA2011092705215

- Difficulty date: September 27, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 75,358 hours, 21,733 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146N55272
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT FLOOR PANEL IN AISLE AT ROW 33.  FLOOR PANEL  INSTALLED AT SEATS 39 & 40ABC REINSTALLED CARPET AND SEATS.
